Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 164, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2010, 9:38 PM EDT for Bibb County, Jones County, Monroe County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2010, 9:38 PM EDT (01:38 UTC)
- Expired
- Jun 17, 2010, 10:02 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WUUS52 KFFC 180138 SVRFFC GAC021-169-207-180230- /O.NEW.KFFC.SV.W.0164.100618T0138Z-100618T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BIBB COUNTY IN CENTRAL GEORGIA SOUTHWESTERN JONES COUNTY IN CENTRAL GEORGIA SOUTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA * UNTIL 1030 PM EDT * AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF PAYNE CITY... MOVING SOUTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3285 8353 3270 8372 3295 8397 3306 8380 TIME...MOT...LOC 0138Z 326DEG 16KT 3294 8383 $$
1 follow-up statement
917 WWUS52 KFFC 180202 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 PM EDT THU JUN 17 2010 GAC021-169-207-180212- /O.CAN.KFFC.SV.W.0164.000000T0000Z-100618T0230Z/ BIBB GA-JONES GA-MONROE GA- 1002 PM EDT THU JUN 17 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE... SOUTHWESTERN JONES AND BIBB COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...GUSTY WINDS UP TO 40 MPH...BRIEF HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3285 8353 3270 8372 3295 8397 3306 8380 TIME...MOT...LOC 0202Z 326DEG 16KT 3285 8376 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:42 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 17, 5:42 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 PM EDT THU JUN 17 2010 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE PUSHING INTO NW GA FROM TN AND N AL...ASSOCIATED WITH PSEUDO-STATIONARY BACK DOOR FRONTAL BOUNDARY EXTENDING FROM NC INTO NW TN. INCREASED POPS FOR THE REMAINDER OF THE AFTERNOON...WITH LIKELY ACROSS NW GA TO ACCOUNT FOR CURRENT CONVECTIVE ACTIVITY. EXPECT STRONG WINDS AND POSSIBLE LARGE HAIL WITH THE STRONGER STORMS. ISOLATED SEVERE STORMS ARE POSSIBLE. THESE STORMS ARE THE FIRST OF TWO WAVES TO IMPACT THE AREA...WITH ACTIVITY EXPECTED TO DIMINISH OVERNIGHT. MODELS INITIALIZE WELL WITH THE SURFACE REFLECTION OF THE UPPER HIGH PRESSURE RIDGE SITUATED ACROSS THE EASTERN US. LOW PRESSURE REMAINS OVER NEW ENGLAND WITH THE AFOREMENTIONED FRONTAL BOUNDARY EXTENDING BACK INTO TN. MODELS IN BETTER AGREEMENT WITH THE MOVEMENT OF THE FRONTAL BOUNDARY INTO GA. HAVE CONTINUED WITH A BIAS TOWARDS PERSISTENCE...WITH DIURNAL CONVECTIVE ACTIVITY EACH AFTERNOON THROUGH THE SHORT TERM...BUT GIVEN BOUNDARY PLACEMENT ACROSS THE STATE...HAVE TENDED TOWARDS SLIGHTLY HIGHER POPS ACROSS THE CENTRAL CWA. BOUNDARY INFLUENCE REFLECTED IN SWITCH TO EAST WINDS AT THE SURFACE BY FRIDAY PM...AND WITH GOOD FLOW OFF THE ATLANTIC...AMPLE MOISTURE ACROSS S GA SHOULD FUEL THOSE PM TSTMS. HIGH PRESSURE RIDGE ALOFT REMAINS IN PLACE THROUGH THE PERIOD...WITH ANOTHER UPPER LOW SAILING ACROSS THE NORTHERN PLAINS AND WEAKENING AS IT APPROACHES THE GREAT LAKES REGION BY SAT PM. PREVIOUSLY FORECAST HIGHS FOR FRIDAY SEEM SLIGHT TOO WARM WITH THE MOVEMENT OF THE FRONTAL BOUNDARY INTO THE REGION. HAVE TENDED TOWARDS WARMER GUIDANCE AHEAD OF THE BOUNDARY FOR FRIDAY LOW TEMPS...AND HAVE SIDED SLIGHTLY COOLER THAN GUIDANCE HIGHS FRIDAY ACROSS N GA BEHIND THE FRONT. STAYED WITH A BLEND OF THE MAV MET FOR SAT TEMPS. .LONG TERM /SUNDAY THROUGH THURSDAY/... MODELS SEEM CONSISTENT WITH PUSHING THE LOW PRESSURE SYSTEM FROM THE GREAT LAKES TO EASTERN CANADA BY SUNDAY AFTERNOON...KEEPING IT SLIGHTLY MORE TO THE NORTH THAN PREVIOUS MODEL RUNS. ASSOCIATED FRONTAL BOUNDARY IS DRAGGED BEHIND THE LOW...SETTING UP ALONG THE EASTERN SEABOARD BY LATE SUNDAY NIGHT. FOR NOW...HIGH PRESSURE RIDGE SEEMS TO KEEP THE BOUNDARY AT BAY...WITH LITTLE IMPACT TO THE CWA INTO EARLY NEXT WEEK. OVERALL...NO SIGNIFICANT CHANGES TO THE OVERALL AIR MASS EXPECTED...AND HAVE CONTINUED WITH DIURNAL CONVECTION WITH WARM HIGHS AND MILD LOWS. 31 && .AVIATION... EXPECT TS CURRENTLY IN NW GA TO BE NEAR ATL METRO TAF SITES BY 00Z TAF ISSUANCE. OVERALL VFR CONDITIONS IN THE TAFS...BUT MAY SEE SOME ISOLD IFR/MVFR CONDITIONS AS THE TS MOVE THROUGH. ACTIVITY SHOULD DIMINISH BY 01Z AT ATL METRO SITES AND BY 02Z AT CSG-MCN-AHN. GFS IS SLOWER ON THE WIND SHIFT TO THE NE AT ATL AS IT INDICATES 15Z FRIDAY COMPARED TO 06Z SHOWN BY THE NAM. GFS TRIES TO BRING WINDS BACK TO THE NW BUT PLAN ON LEANING TOWARD THE NAM AND STICKING WITH NE WINDS AT 6KTS. NEITHER GFS OR NAM MOS ARE INDICATING TS FOR FRIDAY AFTN. BASED ON THIS AND WEAKER INSTABILITIES...WILL REMOVED CB FROM TAF AT THIS TIME. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 71 91 69 / 20 20 20 30 20 ATLANTA 72 92 74 91 72 / 20 20 20 20 20 BLAIRSVILLE 63 88 63 85 63 / 20 20 10 20 20 CARTERSVILLE 67 93 68 91 65 / 20 20 20 20 20 COLUMBUS 74 95 74 95 73 / 20 30 20 30 20 GAINESVILLE 70 91 70 90 70 / 20 20 20 20 20 MACON 71 95 72 93 69 / 20 30 20 30 20 ROME 69 94 69 93 68 / 20 20 10 20 20 PEACHTREE CITY 68 92 68 92 66 / 20 20 20 30 20 VIDALIA 74 94 74 91 73 / 20 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 17, 5:54 AM EDT, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 AM EDT THU JUN 17 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 554 AM EDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... AN UPPER LEVEL RIDGE OVER THE GULF OF MEXICO CONTINUES TO DOMINATE OUR WEATHER. AN UPPER TROUGH WILL PUSH THROUGH THE REGION TODAY AS THE CENTER OF THE RIDGE SLIDES SLIGHTLY TO THE WEST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING AND HEAVY RAIN. STRONG WINDS AND LARGE HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. .DISCUSSION... AS WITH THE LAST SEVERAL DAYS...THE HOT...HUMID AIRMASS WILL REMAIN OVER THE SOUTHEAST. TEMPERATURES WILL AGAIN HEAT UP INTO THE 90S JUST ABOUT EVERYWHERE...WITH CAPE VALUES AGAIN EXPECTED TO BE BETWEEN 2000-3000. AS THE UPPER LEVEL TROUGH PUSHES THROUGH THE AREA THIS AFTERNOON...IT WILL ADD TO THE INSTABILITY... ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. SOME OF THESE STORMS MAY REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 17, 6:55 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT THU JUN 17 2010 GAZ071-081-082-172345- 655 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN CRAWFORD...BIBB AND MONROE COUNTIES UNTIL 745 PM EDT... AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LAKE TOBESOFKEE TO SANDY POINT...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CRAWFORD...BIBB AND MONROE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MUSELLA... BOLINGBROKE...LAKE TOBESOFKEE...WESLEYAN...SANDY POINT...LIZELLA... PAYNE CITY...MACON...FRIENDSHIP...SKIPPERTON...ELBERTA...MIDDLE GEORGIA REGIONAL AIRPORT...RUTLAND AND JACK BROWN ESTATES. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 17, 7:16 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 NE PINSON 34.37N 85.05W
06/17/2010 FLOYD GA COUNTY OFFICIAL
25 TREES DOWN COUNTY WIDE.
0445 PM HAIL 5 SE CALHOUN 34.45N 84.89W
06/17/2010 E0.75 INCH GORDON GA COUNTY OFFICIAL
PENNY SIZED HAIL ON I-75.
0445 PM TSTM WND DMG 5 SE CALHOUN 34.45N 84.89W
06/17/2010 GORDON GA COUNTY OFFICIAL
2 TREES DOWN NEAR CALHOUN.
0458 PM TSTM WND DMG ADAIRSVILLE 34.37N 84.93W
06/17/2010 BARTOW GA COUNTY OFFICIAL
10 TREES DOWN NEAR ADAIRSVILLE.
0505 PM TSTM WND DMG ROME 34.26N 85.18W
06/17/2010 FLOYD GA COUNTY OFFICIAL
EIGHT TREES DOWN COUNTY WIDE.
0530 PM TSTM WND DMG 1 E CARTERSVILLE 34.17N 84.78W
06/17/2010 BARTOW GA COUNTY OFFICIAL
10 TREES DOWN NEAR RED TOP MOUNTAIN.
0535 PM TSTM WND DMG ROCKMART 34.00N 85.04W
06/17/2010 POLK GA COUNTY OFFICIAL
15 TREES DOWN COUNTY WIDE.
0540 PM TSTM WND DMG 3 NE ACWORTH 34.10N 84.64W
06/17/2010 CHEROKEE GA EMERGENCY MNGR
1 LARGE TREE FELL ON HOUSE.
0549 PM TSTM WND DMG 7 W WOODSTOCK 34.10N 84.64W
06/17/2010 CHEROKEE GA EMERGENCY MNGR
2 LARGE TREES DOWN ON POWER LINES.
&&
JLFSpecial weather statement, Jun 17, 7:26 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 726 PM EDT THU JUN 17 2010 GAZ066-067-180015- 726 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...DIME SIZED HAIL AND 40 MPH WINDS IN TROUP AND MERIWETHER COUNTIES UNTIL 815 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM NEAR GREENVILLE...TO MOUNTVILLE...TO JUST NORTH OF LOUISE....MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 815 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 17, 7:50 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 S OGLETHORPE 32.26N 84.06W
06/17/2010 MACON GA COUNTY OFFICIAL
FIVE TREES DOWN COUNTY WIDE.
0639 PM TSTM WND DMG LESLIE 31.96N 84.09W
06/17/2010 SUMTER GA COUNTY OFFICIAL
ONE TREE DOWN.
0655 PM TSTM WND DMG 5 E NEWNAN 33.37N 84.71W
06/17/2010 COWETA GA COUNTY OFFICIAL
ONE TREE DOWN.
&&
JLFSpecial weather statement, Jun 17, 9:01 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 PM EDT THU JUN 17 2010 GAZ071-180130- 901 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MONROE COUNTY UNTIL 930 PM EDT... AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF FORSYTH...MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MONROE COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLLIER...FORSYTH...BRENT...RUSSELLVILLE AND BOLINGBROKE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 17, 9:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 923 PM EDT THU JUN 17 2010 GAZ070>072-081-082-180200- 923 PM EDT THU JUN 17 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN CRAWFORD...BIBB...JONES...MONROE AND LAMAR COUNTIES UNTIL 1000 PM EDT... AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORSYTH...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CRAWFORD...BIBB...JONES...MONROE AND LAMAR COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JARRELL PLANTATION...PLANT SCHERER...BRENT...JULIETTE...FORSYTH...DAMES FERRY...RUSSELLVILLE...BOLINGBROKE...ARKWRIGHT...WESLEYAN... LIZELLA...SANDY POINT AND LAKE TOBESOFKEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.